Maxigesic Maxigesic Double Action Pain Relief Tablets 20 tablets



  • Sale
  • Regular price
GST included. Shipping calculated at checkout.


MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals. MAXIGESIC was developed as a better alternative for pain relief than other combination painkiller products, particularly those containing codeine, and as a better, faster?? form of pain relief to Paracetamol and Ibuprofen; the two most common pain relief medications in New Zealand. MAXIGESIC provides temporary relief for a wide range of pain including: Headache Migraine headache Tension headache Muscular pain Back pain Period Pain Arthritis Rheumatic pain Toothache Pain from dental procedures Aches and pain associated with cold and flu Sinus pain Sore throat Tennis elbow MAXIGESIC also reduces fever and inflammation. Ingredients Each Tablet Contains: Paracetamol 500mg Ibuprofen 150mgDirections & Precautions Do not take MAXIGESIC if you: Have Asthma Have a stomach ulcer Have kidney disease Are allergic to Ibuprofen, Aspirin, Paracetamol or Anti-Inflammatory medicines. Adults and children over 12 years of age - Take 1-2 tablets with a large glass of water with food. Repeat dose every 4 - 6 hours as required up to a maximum dosage of 8 tablets in any 24 hour period. Maxigesic is not recommended for children under 12 years of age.

Always read the label. Use only as directed. If symptoms persist or you have side effects see your healthcare professional. Usage Instructions Read packaging before use.

Dispensed and Fulfilied by ChemistPlus

Contact phone: 09 520 0777